MathSciNet Relay Station
MathSciNet bibliographic data
MR207911 (34 #7724) 22.60
Dixmier, Jacques Représentations induites holomorphes des groupes résolubles algébriques. (French) Bull. Soc. Math. France 94 1966 181–206.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement